# SDR SWIA2017100243813

- Difficulty date: September 9, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 34,757 hours, 21,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295, BELOW AVIONICS BAY FLOORBOARD AT STRINGER 27 CORROSION FOUND ON THE FRAME FLANGE.  REPAIRED  IAW REO. LEAK CHECKED GOOD.
